# SDR DALA2018101506064

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 73,612 hours, 23,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receptacle
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5635, L/P 4801644) AT DEPARTURE, L1 DOOR WOULD NOT ARM. FOUND DEBRIS IN GIRT BAR RECEPTACLE CLEANED SAME. DOOR NOW ARMS.
